Open Access
Translator Disclaimer
2006 On Simultaneous Arithmetic Progressions on Elliptic Curves
Irene García-Selfa, José M. Tornero
Experiment. Math. 15(4): 471-478 (2006).

Abstract

In this paper we study elliptic curves that have a number of points whose coordinates are in arithmetic progression. We first motivate this Diophantine problem; then we prove some results, provide a number of interesting examples, and finally point out open questions that focus on the most interesting aspects of the problem for us.

Citation

Download Citation

Irene García-Selfa. José M. Tornero. "On Simultaneous Arithmetic Progressions on Elliptic Curves." Experiment. Math. 15 (4) 471 - 478, 2006.

Information

Published: 2006
First available in Project Euclid: 5 April 2007

zbMATH: 1215.11056
MathSciNet: MR2293597

Subjects:
Primary: 11G05
Secondary: 11B25 , 14H52

Keywords: arithmetic progressions , Elliptic curves

Rights: Copyright © 2006 A K Peters, Ltd.

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.15 • No. 4 • 2006
Back to Top